Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 2, Pages 309-323
http://dx.doi.org/10.1155/S0161171279000272

Convergence of weighted sums of independent random variables and an extension to Banach space-valued random variables

Department of Mathematics, Computer Science, and Statistics, University of South Carolina, Columbia, Columbia 29208, South Carolina, USA

Received 23 June 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. J. Padgett and R. L. Taylor, “Convergence of weighted sums of independent random variables and an extension to Banach space-valued random variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 309-323, 1979. https://doi.org/10.1155/S0161171279000272.